# SDR AALA20140625005

- Difficulty date: June 25, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 106,372 hours, 17,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMER LIGHT AT A5 LAVATORY INOPERATIVE.  REPLACED LAMP FOR FLOOR EMER LIGHT AT A5 LAVATORY.  OPERATIONS CHECKED NORMAL.
